# SDR AALA202212288760

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 30,869 hours, 6,330 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatpory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE MASTER WARN ON ECAM FOR APPROX 5-10 SECONDS THEN RESET BY ITSELF. FLIGHT ATTENDANT NOTED NOTHING IN LAVATORY. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00 WITH NO ECAM OR WARNING LIGHT FAULTS NOTED.
